MAUDE Adverse Event Report: PT. CIBA VISION Batam CENTURION Surgical Procedure Pak; General surgery tray (kit)

PT. CIBA VISION Batam CENTURION Surgical Procedure Pak; General surgery tray (kit)
Catalog Number 8065752200
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that there was water blockage during surgery.The procedure type was unknown, and the surgery was completed on the same day after replacing the product with a new one.There was a patient contact but there was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Surgical Procedure Pak
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50943557
Report Number9681121-2026-00302
Device Sequence Number9499526
Product Code LRO
UDI-Device Identifier00380657522002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752200
Device Lot Number31627561
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown